×

zbMATH — the first resource for mathematics

Sur les monoides finis dont les groupes sont commutatifs. (French) Zbl 0294.20056

MSC:
20M10 General structure theory for semigroups
68Q45 Formal languages and automata
20M35 Semigroups in automata theory, linguistics, etc.
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] EILENBERG S., Livre sous presse, vol. 1
[2] PERROT J.-F., Sur quelques familles de parties des monoïdes abéliens libre, C.R. Acad. Sc. Paris, 1965, 261, 3008-3011. Zbl0274.20080 MR188319 · Zbl 0274.20080
[3] MCNAUGHTON R., Symbolic Logic for automata. Wright Air Dept. Div. Tech. Note. 60-244. Cincinnati. Ohio 1960. · Zbl 0156.25501
[4] NEUMAN P. G., On error limiting Codes. IRE Trans. IT, 1963, 9, 209-212. Zbl0117.12604 · Zbl 0117.12604 · doi:10.1109/TIT.1963.1057839
[5] WINOGRAD S., Input error limiting Automata. IBM Research Report. RC 966, 1963. · Zbl 0137.01401
[6] GOLOMB S. W. et GORDON B., Codes with bounded synchronization delay. Information and Control, 1965, 8, 355-372. Zbl0202.50404 MR180413 · Zbl 0202.50404 · doi:10.1016/S0019-9958(65)90300-1
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.